# SDR 98ZZZM928

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: A, X
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAIL/SAFE AND FIRE INFLIGHT.  REMOVED AND REPLACED NR 1 ENGINE ASSY IAW BAE 146 MM AND AWAC GMM ENGINE CHANGE CHECKLIST VOLUME II SEC B CHAP 72.  COMPLIED WITH ALL REQUIRED ENGINE GROUND RUNS.  ALL PARAMETERS FOUND SATISFACTORY.  (M)
